# SDR 2017FA0000159

- Difficulty date: April 6, 2017
- Submitted: April 6, 2017
- Operation: General aviation
- Aircraft: 03328
- Make and model: Beech B200C
- Aircraft serial: BW002
- Aircraft time: 12,190 hours, 9,926 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 1018101823
- Condition: Broken
- Location: Lt Mlg
- Part time: 12,190 hours, 9,926 cycles
- Component: Landing Gear, Beech
- Component part number: 10181013315
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR EXTENDED IN FLIGHT WHILE ENROUTE. AIRCRAFT LANDED AT DESTINATION WITH NO DAMAGE. UPON POST LANDING WALKAROUND, CREW DISCOVERED LEFT MAIN GEAR LOCK LINK ASSEMBLY HAD FAILED IN-FLIGHT. THE ASSEMBLY WAS FOUND TO MISSING THE SPRING, BUSHING, AND ASSOCIATED HARDWARE. THE CLEVIS ENDS WERE STILL ATTACHED. FAILURE OF THE BOLT (P/N 101-810177-3) OCCURRED AT THE END OF THE THREADED SECTION AT THE SHANK.
